# SDR FDEA201111044753

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B70700100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242WH, COMPOSITE STRUCTURE IS CRACKED 2 PLACES.   FABRICATED FLOOR PANEL 242WH IAW DWG SRZ25-005, REV J, MAJOR REPAIR IAW GMM6-2-100.
